2 doctors weighed in:

Should I be worried if i've had my period every other week for 3 weeks while on birth control?

2 doctors weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology
1 doctor agrees

In brief: Not normal

If this is your first month on the pill, it may be normal.
Many women will have spottng or bleeding off and on for several cycles as their ovaries become suppressed by the pill. By the end or the 3rd or 4th cycle, you should be bleeding only during the last week of pills. If you have had good cycle control with the pill and then developed this problem, something is wrong - see your doctor.

In brief: Not normal

If this is your first month on the pill, it may be normal.
Many women will have spottng or bleeding off and on for several cycles as their ovaries become suppressed by the pill. By the end or the 3rd or 4th cycle, you should be bleeding only during the last week of pills. If you have had good cycle control with the pill and then developed this problem, something is wrong - see your doctor.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors